American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\\\\\\\\\\\\\-03) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 395 found      Go to page: 1 2 3 4 5 6 > >>

[61] J. J. Dijkstra, T. Dobrowolski, W. Marciszewski, J. van Mill and J. Mogilski. Recent classification and characterization results in geometric topology. Bull. Amer. Math. Soc. 22 (1990) 277-283. MR 1027899.
Abstract, references, and article information   
View Article: PDF

[62] Kevin Walker. An extension of Casson's invariant to rational homology spheres. Bull. Amer. Math. Soc. 22 (1990) 261-267. MR 1016040.
Abstract, references, and article information   
View Article: PDF

[63] Sylvain E. Cappell, Ronnie Lee and Edward Y. Miller. A symplectic geometry approach to generalized Casson's invariants of 3-manifolds. Bull. Amer. Math. Soc. 22 (1990) 269-275. MR 1016041.
Abstract, references, and article information   
View Article: PDF

[64] Sylvain E. Cappell, Julius L. Shaneson, Mark Steinberger, Shmuel Weinberger and James E. West. The classification of nonlinear similarities over ${\text{Z}}_{2^r }$. Bull. Amer. Math. Soc. 22 (1990) 51-57. MR 1003861.
Abstract, references, and article information   
View Article: PDF

[65] F. T. Farrell and L. E. Jones. Rigidity and other topological aspects of compact nonpositively curved manifolds. Bull. Amer. Math. Soc. 22 (1990) 59-64. MR 1001606.
Abstract, references, and article information   
View Article: PDF

[66] Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur. Heat conduction for Riemannian foliations. Bull. Amer. Math. Soc. 21 (1989) 265-267. MR 1011764.
Abstract, references, and article information   
View Article: PDF

[67] R. G. Douglas, S. Hurder and J. Kaminker. Eta-invariants and von Neumann algebras. Bull. Amer. Math. Soc. 21 (1989) 83-87. MR 979832.
Abstract, references, and article information   
View Article: PDF

[68] K. Grove, P. Petersen V and J. Y. Wu. Controlled topology in geometry. Bull. Amer. Math. Soc. 20 (1989) 181-183. MR 974425.
Abstract, references, and article information   
View Article: PDF

[69] C. McA. Gordon and J. Luecke. Knots are determined by their complements. Bull. Amer. Math. Soc. 20 (1989) 83-87. MR 972070.
Abstract, references, and article information   
View Article: PDF

[70] Daniel M. Gallo. Prescribed holonomy for projective structures on compact surfaces. Bull. Amer. Math. Soc. 20 (1989) 31-34. MR 948763.
Abstract, references, and article information   
View Article: PDF

[71] J. Bochnak and W. Kucharz. On real algebraic models of smooth manifolds. Bull. Amer. Math. Soc. 20 (1989) 23-26. MR 972069.
Abstract, references, and article information   
View Article: PDF

[72] Alexander Nabutovsky. Nonrecursive functions in real algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 61-65. MR 955318.
Abstract, references, and article information   
View Article: PDF

[73] Amir H. Assadi. Varieties in finite transformation groups. Bull. Amer. Math. Soc. 19 (1988) 459-463. MR 956600.
Abstract, references, and article information   
View Article: PDF

[74] Amir H. Assadi. Some local-global results in finite transformation groups. Bull. Amer. Math. Soc. 19 (1988) 455-458. MR 956599.
Abstract, references, and article information   
View Article: PDF

[75] Guofang Wei. Examples of complete manifolds of positive Ricci curvature with nilpotent isometry groups. Bull. Amer. Math. Soc. 19 (1988) 311-313. MR 940494.
Abstract, references, and article information   
View Article: PDF

[76] F. T. Farrell and L. E. Jones. Topological rigidity for hyperbolic manifolds. Bull. Amer. Math. Soc. 19 (1988) 277-282. MR 940487.
Abstract, references, and article information   
View Article: PDF

[77] Frank Quinn. Topological transversality holds in all dimensions. Bull. Amer. Math. Soc. 18 (1988) 145-148. MR 929089.
Abstract, references, and article information   
View Article: PDF

[78] William M. Goldman and John J. Millson. The deformation theory of representations of fundamental groups of compact Kähler manifolds. Bull. Amer. Math. Soc. 18 (1988) 153-158. MR 929091.
Abstract, references, and article information   
View Article: PDF

[79] Darryl McCullough. Virtual cohomological dimension of mapping class groups of 3-manifolds. Bull. Amer. Math. Soc. 18 (1988) 27-30. MR 919653.
Abstract, references, and article information   
View Article: PDF

[80] Robert Friedman and John W. Morgan. Algebraic surfaces and 4-manifolds: Some conjectures and speculations. Bull. Amer. Math. Soc. 18 (1988) 1-19. MR 919651.
Abstract, references, and article information   
View Article: PDF

[81] S. M. Finashin, M. Kreck and O. Ya. Viro. Exotic knottings of surfaces in the 4-sphere. Bull. Amer. Math. Soc. 17 (1987) 287-290. MR 903734.
Abstract, references, and article information   
View Article: PDF

[82] Sylvain E. Cappell and Julius L. Shaneson. Corrigendum to: Smooth nontrivial 4-dimensional $s$-cobordisms. Bull. Amer. Math. Soc. 17 (1987) 401. MR 903747.
Abstract, references, and article information   
View Article: PDF

[83] Robert Friedman, Boris Moishezon and John W. Morgan. On the $C^\infty$ invariance of the canonical classes of certain algebraic surfaces. Bull. Amer. Math. Soc. 17 (1987) 283-286. MR 903733.
Abstract, references, and article information   
View Article: PDF

[84] Ronnie Lee, Edward Y. Miller and Steven H. Weintraub. Rochlin invariants, theta multipliers and holonomy. Bull. Amer. Math. Soc. 17 (1987) 275-278. MR 903731.
Abstract, references, and article information   
View Article: PDF

[85] Rob Kusner. Conformal geometry and complete minimal surfaces. Bull. Amer. Math. Soc. 17 (1987) 291-295. MR 903735.
Abstract, references, and article information   
View Article: PDF

[86] Mel Rothenberg and Shmuel Weinberger. Group actions and equivariant Lipschitz analysis. Bull. Amer. Math. Soc. 17 (1987) 109-112. MR 888883.
Abstract, references, and article information   
View Article: PDF

[87] Sylvain E. Cappell and Julius L. Shaneson. Smooth nontrivial 4-dimensional $s$-cobordisms. Bull. Amer. Math. Soc. 17 (1987) 141-143. MR 888891.
Abstract, references, and article information   
View Article: PDF

[88] S. M. Gersten. Amalgamations and the Kervaire problem. Bull. Amer. Math. Soc. 17 (1987) 105-108. MR 888882.
Abstract, references, and article information   
View Article: PDF

[89] Joel Hass, Hyam Rubinstein and Peter Scott. Covering spaces of 3-manifolds. Bull. Amer. Math. Soc. 16 (1987) 117-119. MR 866028.
Abstract, references, and article information   
View Article: PDF

[90] Andreas Floer. Monopoles on asymptotically Euclidean 3-manifolds. Bull. Amer. Math. Soc. 16 (1987) 125-127. MR 866030.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 395 found      Go to page: 1 2 3 4 5 6 > >>